Endometriosis UK
34,852 members31,063 posts

Aching joints. Around ovulation time

Does anyone else get join pain around the ovulation time!? Does any one have any idea why this is. I have read that it is somthing to do with progesterone? Should I talk to my doctor about this?? Is it worth having a blood test. Or will they think I'm being silly?

I have only one Fallopian tube and one and half ovarys so is there a chance I could be down to this? Along with endo

4 Replies
oldestnewest

My body has been hurting a lot lately can't even get a decent nights sleep. I'm on pro oestrogen tablets so not sure if they are causing it.

But definitely mention it to your Dr. I'm going to mention it to my gynaecologist when I see her.

Reply

Thank u let me know how you get on and thank you for your comments x

Reply

I think it is down to the endo as this seemed to cause inflammation all over my body just before a period. you may additionally have PMDD like me, which can be exacerbated by progesterone. I was on progesterone as the oestrogen encourages the growth of endo and I used to get aching joints and flu like symptoms before each period. I did get a vit D blood test and my levels were very low (as were my iron and follate levels). Ask your Dr to check - things improved a lot when I got my levels back up, but you may also want to review the progesterone as it may be having adverse side effects.

I sympathise because it's a vicious circle and the treatment for endo can also cause other unwanted symptoms. Good luck!

1 like
Reply

Hello I know that this was posted so long ago. But please can you help me.

I strongly suspect that I have endometriosis but I have not yet had a laporoscopy to confirm. I have tried so many pills and now I have been told to try one that is progestin based and I have been having joint pain all over in my neck shoulders knees upper back etc.. it's a nightmare. I'm worried I don't know why but then I found this thread. Please will you tell me where your joint pain was and of you think my symptoms could be related to the meds I am taking. Also what were your joint pain symptoms and what did you do next.

Thank you so much!

Reply

You may also like...